# SDR ASAA2012122093513

- Difficulty date: December 20, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737*
- Aircraft serial: 41730
- Aircraft time: 345 hours, 140 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989084
- Part serial: 18300
- Condition: Inoperative
- Location: A/C Bay
- Part time: 395 hours, 159 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O TEMP ZONE LIGHT ILLUMINATES ON RECALL.  R & R AFT ZONE TEMP MODULATING VALVE IAW AMM 21-61-21.  OPS CHECKED NORMAL.
